# SDR DALA2025122909442

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE PANEL INSTL-PASS COMPT FLOOR PANELS SEALING ANGLE.   REPAIRED PER ER/A 631147-14. (1372047)
